PDA

View Full Version : I feel like I am falling apart! (Long Sorry!!)



Jill1021
07-10-2007, 05:42 AM
Hello all you smart wonderful people!

I think that I am getting my first full blown flare. A little info on what has happened since I last posted. May 19th, my ex killed himself, and left me to raise our son alone, I had to go to court and get soul custody of him, yet his parents feel that MY son should live with them, his brother is trying to persuade him to live with him as well. The stress from this alone is killing me. There have been other numerous stresses in my life which I think has led to this flare. (Or what I think is a flare)

Ever since my ex died, I have not been able to sleep, I hurt so badly all over that my legs feel like they are on fire, my feet hurt so bad, my back feels like there is a knife in it the pain is awful. My wrists hurt so bad they feel broken, I got a diagnosis of pluresy (sp) been having problems with my IBS. When I go out in the sun I get blisters on my hands and legs, my headaches are very frequent again, and so painful that sometimes I feel that banging my head into the desk would actually make my head feel better! It hurts to walk for about two hours in the morning after waking up. The bottoms of my feet are so tight that it makes for painful walking! :cry: I am so tired that I don't want to do anything, and if I do feel like doing anything the next day I am so wore out and hurt so badly. I have been getting awful muscle cramps in the middle of the night that actually wake me up if I am asleep, mainly in my back and legs. I have thousands of more problems but don't want to bore you all with my problems!

I guess I am just looking for a possibility of getting some input on how to deal, and how to get my doctor to listen to me, last time I saw him he gave me a very strong dose of injectable steroids, but most of the time he just shrugs it off as it is in my head or chalks it up to depression. I got put on Zoloft and Xanax for my heart palpitations and Atenolol for my high blood pressure, and Ambien so I can sleep, it helps some.

I feel like I am losing my mind, please anyone HELP!! I am desperate, and being under all this stress I know is not good for me.

Saysusie
07-10-2007, 11:32 AM
Well, first it sounds as if you need to get a different doctor (one who will listen to you and take your seriously) or you need to lay down the law to your current doctor. Your symptoms are VERY REAL and should not be dismissed by him. You are under a tremendous amount of stress and it is a well known fact that stress can exacerbate your disease and initiate a flare and make the flare worse and/or last longer and can bring about new symptoms.! Your doctor should know this and should be treating you accordingly. Is your doctor a rheumatologist? If not, demand to be reffered to a rheumatologist who is knowledgeable about Lupus!
Yes, you probably are depressed and you have good reason to be. Just having Lupus causes clinical depression in many of us. Having the disease compounded by the crisises that you are facing in your personal life is doing nothing good for your health. Your doctor should be trying to help you with all of these issues instead of dismissing you. I know that it is probably difficult, at this point in your life, to muster the strength to stand up to your doctor and demand treatment. But, you must get your health under control in order to care for you son. So, one of your priorities has to be to get aggressive with you doctor and to get treatment for your physical AND you emotional health! Both are intertwined and neither can be neglected in favor of the other.
I wish you the very best and know that we are here for you to help you through all of these trying times that you are experiencing.

Peace and Blessings
Saysusie

IloveHistory
07-10-2007, 12:15 PM
Hi Jill1021!

I am SO sorry that you are going through such a difficult time :cry:, but please know that you are in my thoughts and prayers... My condolences on the loss of your ex.

I agree with Saysusie about either finding a new doctor or getting your current doctor to treat you better and to listen to you.

God bless!